Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
Year : 2021, Volume & Issue : BPAS-Maths & Stat 40E(2), JUL-DEC 2021
Page No. : 155-163, Article Type : Original Aticle
Article DOI : 10.5958/2320-3226.2021.00017.5 (Communicated, edited and typeset in Latex by Jyotindra C. Prajapati (Editor). Received February 23, 2020 / Revised August 28, 2021 / Accepted September 19, 2021. Online First Published on December 17, 2021)
An application of the Laplace-Carson transform method for the solution of the generalized Abels integral equation
Sudhanshu Aggarwal 1 and Lalit Mohan Upadhyaya 2
Author’s Affiliation : 1. Department of Mathematics, National Post Graduate College, Barhalganj, Gorakhpur-273402, Uttar Pradesh, India. 2. Department of Mathematics, Municipal Post Graduate College, Mussoorie, Dehradun, Uttarakhand-248179, India.
Corresponding Author : Sudhanshu Aggarwal,